# SDR UALA2012111306541

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,018 hours, 14,463 cycles
- Engine: Pwa PW4060
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Cover
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE WALKAROUND FOUND UPPER RUDDER HINGE COVER MISSING.  NEEDS 1 EA 173T2011-7 BOND, 2 EA FASTENER HL97DU6 REF IPC 55-40-55-0001 ITEMS 774, 777.  WILL REQUIRE 2 SHIFT SLOT MUST REMOVE UPPER AND PARTLY LOWER PANEL ABOVE AND BELOW UPPER RUDDER HINGE COVER, HAVE FASTENERS WILL ATTACH TO IPC WILL NEED OUT OF STOCK ORDER FOR PANEL 173T2011-7 BOND ASSY.
